# SDR MALA060081

- Difficulty date: February 17, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 21,031 hours, 22,947 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668165
- Part serial: L211713
- Condition: Warning Light
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND INTAKE LIGHT RECYCLES ON EVERY 20 SECONDS.  RAN QRH RESET AND LIGHT CONTINUED TO RECYCLE EVERY 20 SECONDS.  AIR RETURN TO DTW.  REMOVED AND REPLACED INLET DUCT P/N ON NH24668-169-01. P/N OFF NH24668-165, S/N ON L291006, S/N OFF L211713 IAW SF340 AMM 71-60-05.  OPS CHECK GOOD.
